# SDR AALA202509302247

- Difficulty date: September 1, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 75,731 hours, 29,489 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300  Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM END FITTING #1 ON L/H THS. MAINTENANCE REPLACED ELEVATOR HINGE-ARM END FITTING #1 ON LT THS IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
